Recursive Equilibrium in Stochastic Overlapping-Generations Economies
Download full text from publisher
As the access to this document is restricted, you may want to search for a different version of it.
CitationsCitations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
- Fabrizio Orrego & Stephen Spear, "undated". "Sequential incompleteness and dynamic suboptimality in stochastic OLG economies with production," GSIA Working Papers 2012-E38, Carnegie Mellon University, Tepper School of Business.
- Zhigang Feng & Matthew Hoelle, 2017. "Indeterminacy in stochastic overlapping generations models: real effects in the long run," Economic Theory, Springer;Society for the Advancement of Economic Theory (SAET), vol. 63(2), pages 559-585, February.
- Henriksen, Espen & Spear, Stephen, 2012.
"Endogenous market incompleteness without market frictions: Dynamic suboptimality of competitive equilibrium in multiperiod overlapping generations economies,"
Journal of Economic Theory,
Elsevier, vol. 147(2), pages 426-449.
- Espen Henriksen & Stephen Spear, "undated". "Endogenous Market Incompleteness Without Market Frictions: Dynamic Suboptimality of Competitive Equilibrium in Multiperiod Overlapping Generations Economies," GSIA Working Papers 2005-E37, Carnegie Mellon University, Tepper School of Business.
- Rodrigo Jardim Raad, 2016.
"Recursive equilibrium with Price Perfect Foresight and a minimal state space,"
Springer;Society for the Advancement of Economic Theory (SAET), vol. 61(1), pages 1-54, January.
- Rodrigo Raad, 2016. "Recursive equilibrium with Price Perfect Foresight and a minimal state space," Economic Theory, Springer;Society for the Advancement of Economic Theory (SAET), vol. 61(1), pages 1-54, January.
- Orrego, Fabrizio, 2011. "Sequential incompleteness and dynamic suboptimality in stochastic OLG economies with production," Working Papers 2011-014, Banco Central de Reserva del Perú.
- Balbus, Łukasz & Reffett, Kevin & Woźny, Łukasz, 2012. "Stationary Markovian equilibrium in altruistic stochastic OLG models with limited commitment," Journal of Mathematical Economics, Elsevier, vol. 48(2), pages 115-132.
More about this item
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:ecm:emetrp:v:78:y:2010:i:1:p:309-347. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Wiley-Blackwell Digital Licensing) or (Christopher F. Baum). General contact details of provider: http://edirc.repec.org/data/essssea.html .
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
We have no references for this item. You can help adding them by using this form .
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.